# SDR ASOA2012083102155

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 21,070 hours, 14,622 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE NUTPLATE BROKEN.   R & R MEGAPHONE IAW AMM 25-61-14.
